全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Boris Mordukhovich , Yongheng Shao
来源:[J].Nonlinear Anal., Theory Methods Appl., 1997, Vol.29 (6), pp.605-626ZBMATH
摘要:From the introduction: ``This paper is concerned with generalized differentiation of set-valued mappings (multifunctions) between Banach spaces.\par The main goal of this paper is to obtain comprehensive calculus results for Fr\'echet $\varepsilon$-coderivatives including the bas...
作者:Juha Berkovits , Vesa Mustonen
来源:[J].Nonlinear Anal., Theory Methods Appl., 1997, Vol.29 (6), pp.627-638ZBMATH
摘要:Some generalized degree is used to prove the existence of weak solutions of the periodic-Dirichlet problem over $(0,2\pi)\times (0,\pi)$ for systems of semilinear wave equations of the form $$u_{tt}- u_{xx}= g(t,x,u)\tag1$$ under some nonresonance conditions which correspond to t...
作者:Marino Badiale , Gabriella Tarantello
来源:[J].Nonlinear Anal., Theory Methods Appl., 1997, Vol.29 (6), pp.639-677ZBMATH
摘要:The paper provides existence and multiplicity results for the elliptic problem $$-\Delta u=u^{p-1}+bh(u-a),\ u>0\quad\text{in }\Omega,\ u=0\quad\text{on} \partial\Omega\tag1$$ where $a,b>0$, $\Omega$ is a bounded subset of $\bbfR^N$ and $h$ is the Heaviside function $h(s)=0$, if ...
作者:Ravi P. Agarwal , Donal O'Regan
来源:[J].Nonlinear Anal., Theory Methods Appl., 1997, Vol.29 (6), pp.679-692ZBMATH
摘要:The authors give some existence results for the Hammerstein integral equation $$y(t)= h(t)+ \int^1_0k(t,s)f \bigl(s,y(s)\bigr) ds, \quad t\in [0,1],$$ in $C[0,1]$, where $f:[0,1] \times \bbfR^n$ is a Carath\'eodory function, and for $$y(t)= h(t)+ \int^1_0 w(s)k(t,s)f \bigl(s,y(s)...
作者:R.E. Kooij , A. Zegeling
来源:[J].Nonlinear Anal., Theory Methods Appl., 1997, Vol.29 (6), pp.693-715ZBMATH
摘要:This paper investigates the number and uniqueness of limit cycles appearing in two-dimensional predator-prey system: $$\dot x=x \varphi(x)- p(x)y, \quad \dot y=y [-\psi (y)+ p(x)]$$ for some specific choice of functions:\par (i) $\psi(y) =C_0$, $p(x)= x^n/(b+x^n)$, $\varphi(x)$ a...
作者:Xinshu Ma
来源:[J].Nonlinear Anal., Theory Methods Appl., 1997, Vol.29 (6), pp.717-723ZBMATH
摘要:Let $X$ be a real Banach space and $T,g$ selfmaps of $X$. Sufficient conditions of accretive type are given in order that $R(T+g)=R(T)+R(g)$. The basic tool for these is the degree theory for compact maps.
作者:Zsolt Biro
来源:[J].Nonlinear Anal., Theory Methods Appl., 1997, Vol.29 (5), pp.485-499ZBMATH
摘要:We investigate the behaviour of solutions of the nonlinear degenerate reaction-diffusion equation $$u_t= (u^m)_{xx}+ s_0u^p- a_0u^q,\tag1$$ where $m$, $p$, $q$, $s_0$ and $a_0$ are positive parameters. We suppose mostly that $m>1$, $p\ge 1$, $q\ge 1$, and $p\ne q$. In the neighbo...
作者:Timothy J. Healey , Hansj\"org Kielh\"ofer
来源:[J].Nonlinear Anal., Theory Methods Appl., 1997, Vol.29 (5), pp.501-531ZBMATH
摘要:The paper concerns boundary value problems for higher order semilinear hyperbolic equations, for which the following one is typical: $$u_{tt}+ \Delta^2u =a(\mu)u +h(\mu, x,u)\quad\text{in } \bbfR\times \Omega \tag 1$$ $$u=\Delta u=0,\quad\text{on } \bbfR\times \partial \Omega, \q...
作者:Yin Xi Huang
来源:[J].Nonlinear Anal., Theory Methods Appl., 1997, Vol.29 (5), pp.533-537ZBMATH
摘要:We study the asymptotic behavior of positive solutions, as $q\to p$, of the problem $$-\Delta_pu= \lambda|u|^{q-2}u,\quad x\in\Omega,\quad u=0,\quad x\in\partial\Omega,$$ in a bounded domain $\Omega\subset\bbfR^N$ with smooth boundary, where $\Delta_pu=\text{div}(|\nabla u|^{p-2}...
作者:Osamu Kada , Anthony T.M. Lau , Wataru Takahashi
来源:[J].Nonlinear Anal., Theory Methods Appl., 1997, Vol.29 (5), pp.539-550ZBMATH
摘要:Let $S$ be a semitopological semigroup, i.e. $S$ is a semigroup with a Hausdorff topology such that for each $a\in S$ the mappings $s\mapsto a\cdot s$ and $s\mapsto s\cdot a$ from $S$ to $S$ are continuous. Let $C(S)$ be the Banach algebra of bounded real-valued functions on $S$ ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×